# SDR SWAA2019120659377

- Difficulty date: November 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 BEAM CRACKED.  / REINSTALLED FORWARD SERVICE DOOR PER AMM.
